MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; Implantable Cardioverter Defibrillator
Model Number E160
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting irregularly.Device replacement was recommended.At this time, this icd remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting irregularly.Device replacement was recommended.At this time, this icd remains in service.No adverse patient effects were reported.Additional information received indicates that that the root cause of the code 1003 was unknown.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of gas gauge/longevity not as expected was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.

Brand Name
INCEPTA ICD
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark miscke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25580105
Report Number2124215-2026-33087
Device Sequence Number17431492
Product Code LWP
UDI-Device Identifier00802526480751
UDI-Public(01)00802526480751(17)130807
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/07/2013
Device Model NumberE160
Device Catalogue NumberE160
Device Lot Number101417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer06/17/2026
Not provided
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date07/01/2026
09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale